Alert archive / Oklahoma / Tornado Warnings in 2014
Tornado Warning 8, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Dec 14, 2014, 5:11 PM CST for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2014, 5:11 PM CST (23:11 UTC)
- Expired
- Dec 14, 2014, 5:45 PM CST
- In force
- 34 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WFUS54 KOUN 142311
TOROUN
OKC081-083-109-142345-
/O.NEW.KOUN.TO.W.0008.141214T2311Z-141214T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CST SUN DEC 14 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL LINCOLN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 545 PM CST
* AT 511 PM CST...A CONFIRMED TORNADO WAS LOCATED NEAR ARCADIA...
MOVING NORTHEAST AT 35 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN EDMOND...JONES...LUTHER...ARCADIA AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3558 9731 3562 9737 3586 9719 3575 9702
TIME...MOT...LOC 2311Z 223DEG 31KT 3564 9731
TORNADO...OBSERVED
HAIL...1.75IN
$$
AUSTIN3 follow-up statements
129
WWUS54 KOUN 142320
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CST SUN DEC 14 2014
OKC081-083-109-142345-
/O.CON.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
LINCOLN OK-OKLAHOMA OK-LOGAN OK-
520 PM CST SUN DEC 14 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
NORTHWESTERN LINCOLN...NORTHEASTERN OKLAHOMA AND SOUTHEASTERN LOGAN
COUNTIES...
AT 519 PM CST...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A
VERY BRIEF TORNADO WAS LOCATED NEAR LUTHER MOVING NORTHEAST AT 35
MPH. RADAR CONTINUES TO SHOW ROTATION WITH THIS STORM...AND ANOTHER
TORNADO MAY FORM AT ANY TIME.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
EASTERN EDMOND...LUTHER AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3563 9725 3568 9732 3586 9719 3577 9705
TIME...MOT...LOC 2319Z 223DEG 31KT 3569 9725
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
AUSTIN669
WWUS54 KOUN 142329
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CST SUN DEC 14 2014
OKC109-142338-
/O.CAN.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
OKLAHOMA OK-
529 PM CST SUN DEC 14 2014
...THE TORNADO WARNING FOR NORTHEASTERN OKLAHOMA COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA AND THE WARNING HAS BEEN CANCELLED.
LAT...LON 3573 9714 3574 9724 3586 9719 3579 9709
TIME...MOT...LOC 2328Z 222DEG 32KT 3576 9718
$$
OKC081-083-142345-
/O.CON.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
LINCOLN OK-LOGAN OK-
529 PM CST SUN DEC 14 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR WEST
CENTRAL LINCOLN AND SOUTHEASTERN LOGAN COUNTIES...
AT 528 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FALLIS...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3573 9714 3574 9724 3586 9719 3579 9709
TIME...MOT...LOC 2328Z 222DEG 32KT 3576 9718
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AUSTIN503
WWUS54 KOUN 142340
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CST SUN DEC 14 2014
OKC081-083-142350-
/O.EXP.KOUN.TO.W.0008.000000T0000Z-141214T2345Z/
LINCOLN OK-LOGAN OK-
540 PM CST SUN DEC 14 2014
...THE TORNADO WARNING FOR WEST CENTRAL LINCOLN AND SOUTHEASTERN
LOGAN COUNTIES WILL EXPIRE AT 545 PM CST...
THE TORNADO THREAT HAS DIMINISHED AND THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3573 9714 3574 9724 3586 9719 3579 9709
TIME...MOT...LOC 2338Z 223DEG 31KT 3576 9718
$$
AUSTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 14, 2:39 PM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Dec 14, 2:39 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 239 PM CST SUN DEC 14 2014 .DISCUSSION... VERY IMPRESSIVE SATELLITE IMAGERY THIS AFTERNOON...AS A POTENT CUTOFF UPPER LEVEL STORM SYSTEM SLOWLY MOVES NORTHEAST ACROSS THE CENTRAL PLAINS. THIS IS HIGHLY EVIDENT IN BOTH VISIBLE AND WATER VAPOR IMAGERY WITH A LARGE SWIRL ACROSS THE TX PANHANDLE REGION. WELL SOUTH AND EAST OF THIS FEATURE...A PACIFIC FRONT/DRYLINE CONTINUES TO PUSH EASTWARD...SERVING AS A FOCUS FOR ISOLATED STORM DEVELOPMENT. RECENT TRENDS IN BOTH SATELLITE AND RADAR DATA SUGGEST THESE STORMS ARE STRUGGLING WITHIN AN ENVIRONMENT CHARACTERIZED BY MARGINAL INSTABILITY...AND STRONG LOW LEVEL AND DEEP LAYER WIND SHEAR. AS THESE WEAK UPDRAFTS MOVE EASTWARD...THEY MAY INTERSECT SLIGHTLY BETTER MOISTURE AND THERMAL INGREDIENTS...SUPPORTING PERHAPS AN INCREASED CHANCE OF SPOTTY SEVERE HAIL AND WIND. WIND PROFILES ALSO SUGGEST A VERY BRIEF WEAK TORNADO WILL NOT BE OUT OF THE QUESTION. THIS WOULD MAINLY BE THE CASE FROM I-35 EAST AND I-40 SOUTH...INCLUDING MUCH OF SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA. ONGOING SHOWER ACTIVITY FROM NORTHERN THROUGH CENTRAL AND SOUTHERN OKLAHOMA WILL CONTINUE TO WEAKEN AS IT DRIFTS INTO EASTERN OKLAHOMA. THE FRONT WILL MOVE THROUGH THE REGION TONIGHT...BRINGING IN SLIGHTLY COOLER AND MUCH DRIER AIR. THIS WILL FINALLY RID US OF FOG FOR AT LEAST A FEW DAYS THE FIRST PART OF THIS WEEK. WE SHOULD REMAIN SEASONABLY COOL AND DRY THROUGH TUESDAY. BY WEDNESDAY...MEDIUM RANGE GUIDANCE SHOWS A FAIRLY STOUT UPPER TROUGH ACROSS THE WESTERN CONUS. A SERIES OF SHORTWAVES LOOK TO ROUND THE TROUGH...BRINGING INCREASED RAIN CHANCES AND CLOUDY CONDITIONS ONCE AGAIN. AS A REINFORCING SHOT OR TWO OF COLD AIR ARRIVE BEHIND A WEAK FRONT/SFC LOW...A MIX OF WINTRY PRECIPITATION AND RAIN LOOK POSSIBLE FRIDAY AND FRIDAY NIGHT. HOWEVER...AT THIS TIME...THE LIKLIHOOD OF ACCUMULATING SNOW AND/OR ICE APPEARS VERY LOW...SO IMPACTS LOOK TO BE MINOR. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 43 51 30 47 / 10 0 0 0 HOBART OK 40 54 28 49 / 10 0 0 0 WICHITA FALLS TX 44 58 32 52 / 10 0 0 0 GAGE OK 36 48 23 46 / 10 0 0 0 PONCA CITY OK 43 49 28 44 / 30 0 0 0 DURANT OK 48 57 37 50 / 50 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/84
Hazardous weather outlook, Dec 14, 11:52 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK ISSUED BY NATIONAL WEATHER SERVICE TULSA OK 1152 AM CST SUN DEC 14 2014 OKZ004>048-050>052-TXZ083>090-151115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1152 AM CST SUN DEC 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING AS A POWERFUL STORM SYSTEM TRACKS ACROSS THE SOUTHERN PLAINS. THUNDERSTORMS ONGOING JUST WEST OF THE INTERSTATE 35 CORRIDOR WILL CONTINUE TO SPREAD EASTWARD INTO THE EASTERN HALF OF OKLAHOMA THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS MAY DEVELOP ALONG AND EAST OF INTERSTATE 35...AND SOUTH OF INTERSTATE 40 LATER THIS AFTERNOON. THE STRONGEST STORMS MAY PRODUCE WIND GUSTS OVER 55 MPH...AND SMALL HAIL. BY LATE THIS EVENING...MOST OF THE STORMS WILL BE CONFINED TO FAR EASTERN OKLAHOMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Dec 14, 4:48 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CST SUN DEC 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL OKLAHOMA CITY 35.47N 97.51W
12/14/2014 E1.75 INCH OKLAHOMA OK BROADCAST MEDIA
DOWNTOWN OKC, PLAZA DISTRICT
&&
OUNLocal storm report, Dec 14, 4:54 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CST SUN DEC 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL OKLAHOMA CITY 35.47N 97.51W
12/14/2014 E2.00 INCH OKLAHOMA OK PUBLIC
DOWNTOWN PLAZA DISTRICT, REPORT VIA SOCIAL MEDIA
&&
OUNSpecial weather statement, Dec 14, 4:57 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CST SUN DEC 14 2014
OKZ031-032-042-142330-
SEMINOLE OK-PONTOTOC OK-HUGHES OK-
457 PM CST SUN DEC 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEMINOLE...
NORTHEASTERN PONTOTOC AND NORTHWESTERN HUGHES COUNTIES UNTIL 530 PM
CST...
AT 454 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR SASAKWA...
MOVING NORTHEAST AT 50 TO 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3481 9646 3490 9665 3529 9641 3529 9632
3521 9619
TIME...MOT...LOC 2254Z 211DEG 52KT 3493 9651Local storm report, Dec 14, 5:03 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CST SUN DEC 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 4 SE EDMOND 35.61N 97.43W
12/14/2014 E1.00 INCH OKLAHOMA OK BROADCAST MEDIA
COVERING GROUND AT I-35 AND KILPATRICK TURNPIKE
INTERCHANGE
&&
OUNSpecial weather statement, Dec 14, 5:06 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 506 PM CST SUN DEC 14 2014 OKZ027>029-142330- MCCLAIN OK-GRADY OK-CLEVELAND OK- 506 PM CST SUN DEC 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCLAIN...EAST CENTRAL GRADY AND CENTRAL CLEVELAND COUNTIES UNTIL 530 PM CST... AT 505 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF BRADLEY...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... IN ADDITION...WEAK ROTATION HAS BEEN NOTED WITH THIS STORM...AND BRIEF FUNNEL CLOUDS MAY OCCUR AS THE STORM MOVES NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3484 9772 3491 9781 3527 9756 3508 9732 TIME...MOT...LOC 2305Z 223DEG 35KT 3495 9769 AUSTIN
Local storm report, Dec 14, 5:09 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CST SUN DEC 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 5 SE EDMOND 35.60N 97.41W
12/14/2014 E1.75 INCH OKLAHOMA OK NWS EMPLOYEE
NEAR 122ND AND AIR DEPOT BLVD
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:26 AM CST | Special Weather Statement | OUN | Custer, Washita | 34 min |
| Dec 14, 1:18 PM CST | Special Weather Statement | OUN | Comanche | 27 min |
| Dec 14, 1:44 PM CST | Special Weather Statement | OUN | Caddo | 31 min |
| Dec 14, 2:06 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Grady | 24 min |
| Dec 14, 2:29 PM CST | Special Weather Statement | OUN | Grady | 31 min |
| Dec 14, 2:57 PM CST | Special Weather Statement | OUN | Canadian | 48 min |
| Dec 14, 3:19 PM CST | Special Weather Statement | OUN | Grady | 26 min |
| Dec 14, 3:40 PM CST | Special Weather Statement | OUN | Grady | 35 min |
| Dec 14, 3:43 PM CST | Special Weather Statement | OUN | Canadian | 32 min |
| Dec 14, 3:49 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 min |
| Dec 14, 4:04 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 41 min |
| Dec 14, 4:05 PM CST | Special Weather Statement | OUN | Murray, Pontotoc | 25 min |
| Dec 14, 4:11 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 49 min |
| Dec 14, 4:32 PM CST | Special Weather Statement | OUN | Pontotoc | 28 min |
| Dec 14, 4:39 PM CST | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 51 min |
| Dec 14, 4:52 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 38 min |
| Dec 14, 4:57 PM CST | Special Weather Statement | OUN | Hughes | 33 min |
| Dec 14, 5:06 PM CST | Special Weather Statement | OUN | McClain | 24 min |
| Dec 14, 5:26 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 49 min |
| Dec 14, 5:35 PM CST | Special Weather Statement | OUN | Payne | 25 min |
| Dec 14, 5:52 PM CST | Special Weather Statement | OUN | Coal, Hughes | 23 min |
Nearby
Tornado Warnings in Oklahoma, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.